Monika Balcerkiewicz, Michał Wyrwiński
Interakcje lekowe ropiwakainy
Drug interaction of ropivcaine
The majority of medicinal substances used for therapeutic purposes show a multifaceted effect on cells, tissues and systems. Through giving the medicament we can observe its intended or unintended effect. An undesired effect of the medicament can be related with its chemical structure, dose and way of giving, as well as with the individual hypersensitivity to the preparation components and medicament interactions. Up to now the contemporary pharmacy does not have an active medicament which would be entirely safe in application.
The recent years are characterized by searching new, more safe medicaments through the attempts of the chemical synthesis of optical isomers of previously known medicinal substances. The similar trend of research in the group of local anaesthetic led to the synthesis of levobupivacaine and ropivacaine. Thanks to lower lipid solubility and lower affinity to sodium and potasic channels in heart muscle, ropivacaine lost its qualities which determined its high cardio- and neurotoxicity in case of matrix compound.
However the toxicity of ropivacaine may increase while taking simultaneously a substance which will cause a rise in bioavailability of a medicinal substance or will limit the processes leading to its biotransformation.
The aim of this work was to make a review of available writing which would allow to compile the factors which increase the toxicity of ropivacaine during an interaction with other, simultaneously used medicinal substances or elements of food.
Keywords: ropivacaine, anesthetics locale, drug interactions.